Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

PCOS, on contraceptives. Feel bloated, sharp pains under left rib, IBS. Causes ?

Hi, I have recently found out that i have Polycystic overies. They have given me the contraceptive pill to control it... since taking it i have fel very bloated. My tummy swells up and i feel sick. I have also started getting sharp pains under my left rib/ left arm pit. I suffer from IBS also. I am most worried about the chest pain ... I am 22. Any advice would be much appreciated.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,

I will try my best to provide you with best possible professional recommendations to your questions.

Oral contraceptive pills contain progesterone and estrogen,your symptoms of bloating , feeling sick etc are the side effects of progesterone.

If this symptoms are worrisome then consult your doctor they will change the amount of combination.


Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor